# SDR 96ZZZM1031

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION ON TOP AND BOTTOM OF FLOOR MEMBRANE, FS 1174, LBL 48 TO LBL 60.  REMOVED CORROSION PER SRM 51-10-3, INSTALLED WEB REPAIR PER SRM 53-01, FIGURE 2 AND 51-30-0, FIGURE 2.  (M)
